Homeopathic Remedies Homeopathy Forum

Similar conversations:

LM
66 threads

 

Homeopathy Forum

Administration of LM confusion

Hi there, I am just wondering whether the administration of the split dose LM has to be done in 4oz water or can it be less? I found I barely had a good lasting effect from taking it in 4oz. I take it every morning until I see my my homeopath again as he is gone in holidays.
I heard some people lessen the amount of water in the cup to suit their needs from the remedy and to get a remedial effect.

Currently on iboga lm3. I read on the internet that the dose(5 drops) can be administered in a tea spoon or two, and then a tea spoon is taken from that dose. Any help would be greatly appreciated as I am wrecking my head reading through different sites and getting different answers?

Thanks
 
  emdunster on 2014-07-29
This is an internet forum. Assume posts are not from medical professionals.
There is no set amount of water, nor are there any set amount of drops, or number of hits (sucussions) of the bottle. All steps can be altered and adjusted according to the individual sensitivity and needs of the patient.
 
Evocationer 4 years ago

Thanks again
[message edited by emdunster on Mon, 27 Oct 2014 17:20:00 GMT]
 
emdunster 4 years ago

The instructions in our Organon of Medicine is not to take it directly under the tongue, but to add the drops to water first and stir. You must also hit the bottle against an elastic surface (like the palm of your hand) a number of times - usually the same number each time you take a dose. I may start with 3 or 5 and adjust that up or down depending on the patient's reaction (up to get more reaction, down to get less).

Taking it directly under the tongue is too large a dose, and could definitely create problems.

What side effects did you get?
 
Evocationer 4 years ago

thank you
[message edited by emdunster on wed, 30 jul 2014 10:47:34 bst]
[message edited by emdunster on wed, 30 jul 2014 11:02:07 bst]
[message edited by emdunster on Mon, 27 Oct 2014 17:19:25 GMT]
 
emdunster 4 years ago

You are taking too large a dose. Much too large.

This is what I would suggest you do.

1. Succuss the bottle only 3 times (3 hits).

2. Place ONE drop into 250mls of water.

3. Stir thoroughly.

4. Take TWO teaspoons out and place these in the mouth.

5. Hold in mouth for 20 seconds and swallow.


If the remedy is the correct one you should experience an aggravation followed by improvement.

It is VERY important if you are getting an aggravation (worsening of current symptoms, or return of old symptoms) that you STOP the remedy immediately.

The right remedy does not need to be repeated too often or too soon. If the effect did not last long enough it is not the right remedy, it only palliated your symptoms most likely.

Continuing to take the wrong remedy can cause a new disease to occur, and can also make you difficult to cure.
 
Evocationer 4 years ago


[message deleted by emdunster on Mon, 27 Oct 2014 17:20:57 GMT]
 
emdunster 4 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.